JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 38
Integrability Conditions Pertaining to Orlicz Space

    Authors: Laszlo Leindler,  
    Keywords: Trigonometric series, Integrability, Orlicz space.  
    Date Received: 04/09/06  
    Date Accepted: 01/06/07  
    Subject Codes:

42A32, 46E30.

    Editors: Sever S. Dragomir,  

Recently S. Tikhonov proved two theorems on the integrability of sine and cosine series with coefficients from the $ R_0^+BVS$ class. These results are extended such that the $ R_0^+BVS$ class is replaced by the $ MRBVS$ class.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login